# SDR SWAA2021120149181

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 37,515 hours, 22,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CASE; AFT GIRT BAR HOLDER LOOSE. ; / [01] RESECURED L1 DOOR SLIDE; AFT GIRT BAR HOLDER PER SRM 51-40-02
